Electron. J. Diff. Equ., Vol. 2014 (2014), No. 108, pp. 1-18.

Well-posedness of boundary-value problems for partial differential equations of even order

Djumaklych Amanov, Allaberen Ashyralyev

In this article, we establish the well-posedness of two boundary value problems for 2k-th order partial differential equations. It is shown that the solvability of these problems depends on the evenness and oddness of the number k.

Submitted October 15, 2013. Published April 15, 2014.
Math Subject Classifications: 35G15.
Key Words: Boundary value problem; well-posedness; a priori estimate; regular and strong solutions; spectrum of problems.

Show me the PDF file (290 KB), TEX file, and other files for this article.

Djumaklych Amanov
Institute of Mathematics at National University of Uzbekistan
29, Do`rmon yo`li street, Tashkent, Uzbekistan
email: amanov_d@rambler.ru
Allaberen Ashyralyev
Department of Mathematics, Fatih University
Buyukcekmece, Istanbul, Turkey
email: aashyr@fatih.edu.tr

Return to the EJDE web page